MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160002
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint has been reopened and reviewed according to fda form 483 inspectional observation ems #2, eobs2 from the fda inspection conducted between july 17 to july 21, 2022 at the ems and bonaduz sites.A detailed investigation was performed by an expert from the technical service: since the complaint in question was submitted to hamilton medical ag over 1 year ago, no attempt will be made to obtain additional information.No further investigation or correction will be performed except those mentioned above.In future hamilton medical ag will report an event similar to this issue as it will be deemed a reportable event.The allegation in this complaint was confirmed to be a complaint.With this investigation it has been confirmed that the device failed to meet its specifications at the time of the event while the ventilator was in use.The ventilator leakage alarm was caused by the use of an incorrect brand of expiratory valve on this device by the hospital.In addition, clinical staff did not perform pre-operation inspection before using the ventilator, resulting in an alarm during use.There was no patient or user harm.
 
Event or Problem Description
The report from hospital say: the patient was admitted to the hospital on jul.10 and diagnosed with severe pneumonia and respiratory failure.After admission, the patient was given a c2 ventilator for non-invasive mechanical ventilation.At 05:00 on jul.11, immediately after the blood oxygen saturation dropped to 89%, the patient was subject to orotracheal intubation, and the ventilator mode was simv; the ventilator did not alarm at night, and the patient's blood oxygen saturation rose to 92%-98%.At 10:00 in the morning, the doctor changed the ventilator mode to pcv.After that, the ventilator's alarm persisted: the tidal volume was low, and the ventilator line fell off hamilton-c2 made in 2012.
 
Additional Manufacturer Narrative
The complaint has been reopened and reviewed according to fda form 483 inspectional observation ems #2, eobs2 from the fda inspection conducted between july 17 to july 21, 2022 at the ems and bonaduz sites.A detailed investigation was performed by an expert from the technical service: since the complaint in question was submitted to hamilton medical ag over 1 year ago, no attempt will be made to obtain additional information.No further investigation or correction will be performed except those mentioned above.In future hamilton medical ag will report an event similar to this issue as it will be deemed a reportable event.The allegation in this complaint was confirmed to be a complaint.With this investigation it has been confirmed that the device failed to meet its specifications at the time of the event while the ventilator was in use.The ventilator leakage alarm was caused by the use of an incorrect brand of expiratory valve on this device by the hospital.In addition, clinical staff did not perform pre-operation inspection before using the ventilator, resulting in an alarm during use.There was no patient or user harm.Hamilton medical ag complaint number: cer (b)(4).Follow-up 1 - corrected information: udi related data quality updates only.Field d4 was updated with full udi information as requested.Updated fields: b4, d1, d4, g3, g6, h2, h4.
 
Event or Problem Description
The report from hospital say: the patient was admitted to the hospital on (b)(6) and diagnosed with severe pneumonia and respiratory failure.After admission, the patient was given a c2 ventilator for non-invasive mechanical ventilation.At 05:00 on (b)(6), immediately after the blood oxygen saturation dropped to 89%, the patient was subject to orotracheal intubation, and the ventilator mode was simv; the ventilator did not alarm at night, and the patient's blood oxygen saturation rose to 92%-98%.At 10:00 in the morning, the doctor changed the ventilator mode to pcv.After that, the ventilator's alarm persisted: the tidal volume was low, and the ventilator line fell off hamilton-c2 made in 2012.

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer Contact
andre sonnenberg
via crusch 8
bonaduz, graubunden 7402
SZ   7402
MDR Report Key18376656
Report Number3001421318-2023-11637
Device Sequence Number7617486
Product Code CBK
UDI-Device Identifier07630002800730
UDI-Public(01)07630002800730(11)150626(240)160002
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160002
Device Catalogue Number160002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date08/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown